# SDR CALA2021031900345

- Difficulty date: March 19, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N890UA
- Make and model: Airbus A319-132
- Aircraft serial: 2815
- Aircraft time: 40,079 hours, 22,779 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Condition: Discharged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INADVERTENT DISCHARGE OF  FWD CARGO FIRE BOTTLE ACOMPLISHED STEP 3 A 1,2.  STEP 3 B PULLED CIRCUT BREAKERS C06, T19, T18. STEP 3 C 1,2 3. STEP 3 D ,1 REMOVED FIRE EXTINGUISHER BOTTLE. BOTTLE. LOGPAGE 6010175 CREATED TO COVER INSPECTION WEIGH IN OF NEW ACP AMM TASK 26-23-00-200-005-A THROUGH STEP 4F1. NEED TO START AT 4.F.2 ACCMP STEP 4.F.2 OF AMM 26-23-00-200-005-A. THIS CONTAINS THE FIRING CIRCUIT CONTINUITY CHECK REF AMM 26-23-00-720-001-A AND THE PTT TEST REF AMM 26-16-00-710-001-A. BOTH TESTS PASSED. COMPLETED INSTALLATION OF AFT CARGO FIRE BOTTLE REF AMM 26-23-400-001-A, PERFORMED OPERATIONAL TEST OF CARGO SMOKE DETECTION OPS CHECKED GOOD REF AMM 26-16-00-710-001- AND CLOSED AFT CARGO ACCESS SIDE PANELS. ADD EMP:008840
